PERIODIC AND HYPERBOLIC SOLUTIONS OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS


Bekir A., GÜNER Ö., Aksoy E.

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.15, no.1, pp.88-95, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 1
  • Publication Date: 2016
  • Title of Journal : APPLIED AND COMPUTATIONAL MATHEMATICS
  • Page Numbers: pp.88-95

Abstract

In this paper, we tried to evaluate the fractional derivatives by using the functional variable method. But first we proposed a fractional complex transform to convert fractional differential equations into ordinary differential equations. As a result, periodic and hyperbolic solutions are obtained. This method demonstrate power, reliability and efficiency.